Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Having severe bleeding only during intercourse. No cramps, pain. Reason?

I have a concern that I brought forth to my family practitioner over 1 year ago. I am 43 years of age age now but have had some medical urgencies with regards to my reproductive system starting at age 15. I have been not been sexually active in the past 5 years other then 2 times. Once was 13 months ago, where during intercoarse I bleed significantly. I call my family doctor she did a swab and sent me for a vaginal ultrasound . I was told all appeared to be okay but she thought maybe it was cervicitis and put me on antibiotics . I toke the meds but thought how can I have that if I have not been active sexually. Anyhow that was 13 months ago that I was treated with antibiotics. Tonight I had sex for the first time since then and bleed so excessively only during intercoarse. Ruined all bed sheets had to run a jump in shower. Bleeding did not occur after. No abdomal pain nor cramping. But the amount of blood was ridiculous sheets and 3 towels. stopped having intercoarse and no further bleeding. I really need some advice
Asked On : Tue, 1 Jan 2013
Answers:  0 Views:  28 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor